Open Access Repository

Stability in paradigm biological systems

Downloads

Downloads per month over past year

Rixon, AJ, Johnson, CR and Jones, AS 1998 , 'Stability in paradigm biological systems' , Journal of the Australian Mathematical Society - Series B, vol. 40, no. 1 , pp. 23-34 .

[img] PDF
rixon-johnson-j...pdf | Request a copy
Full text restricted
Available under University of Tasmania Standard License.

Abstract

A discrete spatial model of a multi-species
environment is formulated, and the behaviour
of the system is studied. The model is used to explore stability and resilience of biological
systems and discuss how they are dependent on spatial scale chosen.

Item Type: Article
Authors/Creators:Rixon, AJ and Johnson, CR and Jones, AS
Journal or Publication Title: Journal of the Australian Mathematical Society - Series B
ISSN: 0334-2700
Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page
TOP